| Model Number |
434891 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Cardiac Arrest (1762)
| Date of Event |
06/15/2023
Type of Reportable Event
Death
Event or Problem Description
A pk papyrus covered stent system was selected for the treatment of a coronary artery perforation in the mid rca.Unfortunately, the covered stent got separated from the delivery system in the ostial rca (undeployed).It was possible to move it to the desired location with the delivery system, and also able to deploy it by reinserting the delivery balloon back into pkp and inflating as usual.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form) and the product release documentation was reviewed to establish whether a device deficiency contributed to this event.Review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the outcome as device- and procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.